Jump to content

Help me!!!? Sigh.. Should I stop taking antibiotics?


Recommended Posts

I was taking ciprofloxacin for my prostate infection (im on my 10th ish day) but today i felt some great anxiety (i normally dont have anxiety from hppd) and I experienced visual snow? like symptom. kind of like electrical noise swimming . maybe 20 of them or so while looking at the sun.

 

I had no idea antibiotics and such could create new symptoms which kind of makes sense now...

 

So i googled "cipro hppd worse" lo and be hold theres quite a few posts about cipro being toxic and how it caused flare ups in hppd-ers. 

 

What would happen to my infection if i stop taking cipro. Will my infection grow stronger and damage me more? Can the body naturally fight off a prostate infection? 

 

What should i tell my urologist. Im in an asian country right now and 99.9% he wont know about HPPD let alone LSD. 

 

Sigh, reading about psychosis induced HPPD is really fuking me up now along with teh anxiety..

Link to comment
Share on other sites

You don't have visual snow, which is quite different from what you describe. It sounds more like blue field entoptic phenomenon, which is perfectly natural when looking into the bright sky. Some people with HPPD see BFEP at increased levels, but it sounds to me like the level which you are seeing it at is natural. Try not to worry.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.